Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of entire functions with bowl-like surfaces


Author: Minaketan Das
Journal: Proc. Amer. Math. Soc. 17 (1966), 310-314
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0194603-X
MathSciNet review: 0194603
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194603-X
Article copyright: © Copyright 1966 American Mathematical Society